Groups of Isometric Transformations, Basic Connections and Splitting results on Riemannian Manifolds
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 105-115 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_44_a16,
     author = {Dionyssios Lappas},
     title = {Groups of {Isometric} {Transformations,} {Basic} {Connections} and {Splitting} results on {Riemannian} {Manifolds}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {105--115},
     year = {1995},
     volume = {44},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a16/}
}
TY  - JOUR
AU  - Dionyssios Lappas
TI  - Groups of Isometric Transformations, Basic Connections and Splitting results on Riemannian Manifolds
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 105
EP  - 115
VL  - 44
UR  - http://geodesic.mathdoc.fr/item/MR_1995_44_a16/
LA  - gr
ID  - MR_1995_44_a16
ER  - 
%0 Journal Article
%A Dionyssios Lappas
%T Groups of Isometric Transformations, Basic Connections and Splitting results on Riemannian Manifolds
%J Μαθηματική Επιθεώρηση
%D 1995
%P 105-115
%V 44
%U http://geodesic.mathdoc.fr/item/MR_1995_44_a16/
%G gr
%F MR_1995_44_a16
Dionyssios Lappas. Groups of Isometric Transformations, Basic Connections and Splitting results on Riemannian Manifolds. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 105-115. http://geodesic.mathdoc.fr/item/MR_1995_44_a16/